| Catalog Number |
5C4476 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the effluent sample bag leaked; further described as ¿fluid was leaking out of the port¿.This occurred during an unspecified process step of peritoneal dialysis therapy.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: one actual sample was received for evaluation.A visual inspection with the naked eye noted a channel leak on the outer sides of the two ports at the radio-frequency (rf) weld.Functional testing including leak testing, clear passage testing and clamp function testing were performed and a leak was noted.The reported condition was verified.The cause of the event was determined to be manufacturing related.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.